# SDR ASOA2015031212367

- Difficulty date: February 21, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS CORROSION ALONG NUTPLATE HOLES OF 832FL.  INSTALLED NEW SERVICEABLE PAX DOOR INNER SKIN IAW DWC 601R318024, SRM 51-42-06-001-001, 51-42-21-00-001 & 51-42-13-001-001.  DRILLED AND LOCATED NEW SERIVCABLE INNER SKIN IAW SRM 51-40-06-001-001-A01 AND 51-40-11-001-001-A01.
